# SDR USAA920080898

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 - NR 03C10753060/13, CORROSION ON Z-ANGLE AT BS 320-340, LBL61.  INSTALLED REPAIR IAW EA100404.
